Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Testicle pain while passing urine

Hi , im having pain in my right testicle since last few days, it is not acute, but due to this im feeling pain in my abdomen too, while passing urine also it pains a bit, Im putting hot bags, putting oil, also planning to take brufen 400, pls suggest, how to go about it, thanks im 37 yrs old, ht- 5-8 , weight - 68 kgs, medical history none
Asked On : Fri, 20 May 2011
Answers:  1 Views:  274
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to health care magic
     you are feeling dragging pain in the abdomen & testicles such pains are notices in the early stage of or in developing inguinal don`t have any swelling or excruciating pain seen in epididmo orchitis.Avoid cough ,constipation and heavy weight lifting.use tight under garments.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and speedy recovery”

Answered: Fri, 20 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor